Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Insect bites, white in color, rash on back, hip area, buttocks. Using calamine lotion. Treatment?

Hello! I am a 22 year old female. Weight is 203 and height is 5 6. A few days ago I noticed three large, what looked liked insect bites . They were white in color. Now it seems like it has spread and I have a welt like rash on the middle of my back, some on my hip area. But it lies mostly on my buttocks . I have gotten calamine lotion to help with the itch . Any idea what it could be?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. 'welt' like rash could be hives, but it is very difficult to precisely confirm a diagnosis without examination and investigations, if still the symptoms do not improve then please get a clinical examination done by a dermatologist.
2. You can take some OTC oral antihistamine medications like Benadryl or Cetrizine and see if it helps.
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor